I have been on Cymbalta for 7 years and I am suffering from the following symptoms, pain in my upper stomach, ulcers, dark urine, difficulty starting urine, fast heart rate, memory problems, blood in stool, protis, rash with puss blisters, skin peeling, and glucoma. This has all began in the last two years, I have never questioned any Dr. about the possibility of this being related to Cymbalta, but today reading up on this medication and its side effects I can not help but question. I was diagnosed with Glucoma just yesterday.
It sounds like you should talk with your doctor about this. Your symptoms sure sound like it may be from the Cymbalta. Has the doctor done liver enzymes? Or any other tests to see if other things are normal? I wouldn't wait to check this out. Keep us posted, God Bless and good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2010 • 2 answers
Posted 21 Sep 2010 • 2 answers
Hibiclens - my current employer insist that hibaclens is indicated for instrument "cold" cleans and?
Posted 27 Oct 2011 • 1 answer
Posted 3 Jun 2012 • 16 answers
Posted 9 Dec 2014 • 1 answer